Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 25, NWS Fort Worth, TX

May 18, 2019Ellis County, Navarro County, Texas

NWS Fort Worth, TX issued this tornado warning at May 18, 2019, 3:23 PM CDT for Ellis County, Navarro County, Texas. It was in force for 22 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2019, 3:23 PM CDT (20:23 UTC)
Expired
May 18, 2019, 3:45 PM CDT
In force
22 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Ellis County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 3:44 PM CDTTSTM WND DMGEnnis, TXEM REPORTS DOWNED TREES ON FM 1181 NEAR CUTOFF RD.
May 18, 3:47 PM CDTTSTM WND DMGAlma, TXMEDIA REPORTS LARGE TRUCK FLIPPED INTO MEDIAN IN ALMA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 9:10 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2163 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted.

494 
WFUS54 KFWD 182023
TORFWD
TXC139-349-182045-
/O.NEW.KFWD.TO.W.0025.190518T2023Z-190518T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Norman OK
323 PM CDT Sat May 18 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Ellis County in north central Texas...
  North central Navarro County in north central Texas...

* Until 345 PM CDT.
    
* At 322 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Bardwell, or just southwest of Alma, 
  moving northeast at 50 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Ennis, Bardwell, Alma, Rice and Garrett. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3214 9664 3229 9676 3248 9651 3245 9648
      3244 9648 3241 9644 3239 9644 3236 9645
      3235 9645 3233 9643 3233 9639 3231 9634
TIME...MOT...LOC 2022Z 232DEG 45KT 3227 9661 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..speg.
1 follow-up statement
562 
WWUS54 KFWD 182038
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
Issued by National Weather Service Norman OK
338 PM CDT Sat May 18 2019

TXC139-349-182047-
/O.EXP.KFWD.TO.W.0025.000000T0000Z-190518T2045Z/
Ellis TX-Navarro TX-
338 PM CDT Sat May 18 2019

...THE TORNADO WARNING FOR NORTHEASTERN ELLIS AND NORTH CENTRAL
NAVARRO COUNTIES WILL EXPIRE AT 345 PM CDT...
        
The storm which prompted the warning has moved into Kaufman County 
and the storm rotation has weakened. Therefore, the tornado warning 
for Ellis and Navarro Counties will be allowed to expire.

LAT...LON 3214 9664 3229 9676 3248 9651 3245 9648
      3244 9648 3241 9644 3239 9644 3236 9645
      3235 9645 3233 9643 3233 9639 3231 9634
TIME...MOT...LOC 2037Z 232DEG 45KT 3238 9645 

$$

..speg.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:19 PM CDT, 4 minutes earlier.

Area forecast discussion, May 18, 3:19 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
319 PM CDT Sat May 18 2019

.SHORT TERM...
/Tonight/

A line of strong to severe thunderstorms will continue to
progress eastward across the region late this afternoon. Flash
flooding, wind, hail have been the primary hazards this afternoon
and will remain a threat until the line moves east of the region
later this evening. Embedded brief tornadoes are possible in the
line, but the better tornado potential will be with any discrete
storms that develop ahead of the line, mainly across the southeast
zones. All storms should exit to the east during the late evening
hours once a shortwave trough axis passes to the east and drier
air moves in behind a weak cold front.

We were concerned earlier that some additional storms would
develop on the dryline late this afternoon across the northwest
zones. However, the slightly later arrival of the storms this
morning and extensive cloud cover through mid afternoon has worked
the atmosphere over pretty well and it is unlikely that we will
recover sufficiently for any new development. Nonetheless, there
is still a low chance for a few brief, sub severe storms through
sunset.

Temperatures across the northwest zones will be cool tonight with
mainly middle 50s while the southeast zones will remain humid and
warm with lows in the lower 70s.

79

&&

.LONG TERM...
/Sunday through Saturday/

Ridging aloft will result in a much quieter day across North and
Central Texas Sunday with a mostly clear to partly cloudy sky and
temperatures warming back into the 80s. The ridge will not hang
around long and by Sunday night the axis will begin to move east
of the region in response to a developing upper low across the
western states. This approaching low pressure system will bring a
rapid influx of Gulf moisture to the region along with return of
showers and thunderstorms Monday, mainly to the northwest zones.

Better thunderstorm chances will arrive Monday evening/night when
the upper low moves into the Central Rockies and a dryline moves
in from the west. This setup looks good for another round of
severe weather with strong forcing, unstable air and decent shear.
Still looks like the northwest zones will be the most likely area
to see severe weather. The storms Monday night should organize
into a line, pushing eastward across North and Central Texas
Tuesday with a continued potential for severe weather. Difficult
to say for sure, but the pattern would point to a straight line
wind threat as the primary hazard.

Storms should end Tuesday night as first piece of upper level
energy lifts rapidly north. However, a second lobe of energy will
rotate through the base of longwave trough and may result in a few
showers and thunderstorms Wednesday, but the atmosphere may not
be recovered sufficiently after Tuesday's storms so we will keep
only slight chance PoPs for now.

North and Central Texas will remain sandwiched between high
pressure across the southeast U.S. and a longwave trough in the
west. This pattern should keep most if not all of the storms
Thursday through Saturday across West Texas. It will also keep us
seasonably warm and humid with highs in the 80s and lows in the
upper 60s and lower 70s.

79

&&

.AVIATION... /Issued 1258 PM CDT Sat May 18 2019/
/18Z TAFs/

Main concern is convection moving through local terminals at this
time. Gusts up to 35-45 kt (generally out of the west/southwest)
can be expected with these storms as they move through, along with
VSBYs dropping to IFR levels.

Convection should clear Metroplex sites by approximately 20Z,
although there is a low potential for cells to linger beyond 20Z,
especially at KDAL. Cells will take slightly longer to reach KACT,
but they will also persist near the airfield longer. Therefore,
maintain TEMPO TSRA through 23Z, with some potential for
convective impacts to last even longer at Waco.

After convection clears sites, winds will be gusty from the
southwest, prior to nocturnal decoupling reducing wind speeds.
Mainly VFR expected after storms pass to the east, but then MVFR
CIGs are forecast to return after midnight. Confidence in timing
is low, however.

Picca

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    65  86  70  86  71 /  20   0   0  10  40
Waco                67  88  72  87  72 /  40   5   5   0  30
Paris               66  84  66  86  70 /  60   5   0  20  20
Denton              61  86  68  86  69 /  20   0   0  20  60
McKinney            64  85  68  85  71 /  30   0   0  20  40
Dallas              67  88  72  87  73 /  20   5   0  10  40
Terrell             67  86  70  87  71 /  50   5   0  10  30
Corsicana           70  89  72  88  72 /  50   5   0   5  20
Temple              68  89  72  88  72 /  60   5   5   0  20
Mineral Wells       58  86  67  85  66 /  10   0   0  20  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

79/79
Hazardous weather outlook, May 18, 2:33 PM CDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
233 PM CDT Sat May 18 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
233 PM CDT Sat May 18 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorms will continue to push east across North and Central
Texas this evening. Lingering storms across Central Texas may be
capable of damaging winds, large hail, and a couple of tornadoes
through mid evening. Thunderstorms should exit to the east
thereafter.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
After a break in thunderstorm chances on Sunday, additional storms
are possible on Monday and Tuesday across the region. Severe weather
will be possible during this time as well.

Low thunderstorm chances will also exist on Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely across parts of North and Central Texas
through this evening.

In the hours before

Local storm report, May 18, 2:10 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     CARROLLTON              32.95N  96.90W
05/18/2019                   DALLAS             TX   LAW ENFORCEMENT

            DELAYED REPORT: SOCIAL MEDIA CARROLTON PD REPORTED POWER
            POLE DOWN IN JOSEY AND FRANKFORD.
Local storm report, May 18, 2:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             KILLEEN                 31.13N  97.73W
05/18/2019  E1.00 INCH       BELL               TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN KILLEEN
Local storm report, May 18, 2:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      HASLET                  32.97N  97.35W
05/18/2019                   TARRANT            TX   FIRE DEPT/RESCUE

            HASLET FIRE RESCUE REPORT FLOODING IN HASLET COMMUNITY
            PARK
Local storm report, May 18, 2:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      2 N SAGINAW             32.897N  97.378W
05/18/2019                   TARRANT            TX   PUBLIC

            SOCIAL MEDIA REPORT WAGLEY ROBERTS ROAD IS FLOODED
            BETWEEN BONDS RANCH AND BAILEY BOSWELL RD.
Special weather statement, May 18, 2:50 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
250 PM CDT Sat May 18 2019

TXZ105>107-182015-
Hunt TX-Hopkins TX-Delta TX-
250 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR HUNT...NORTHWESTERN HOPKINS AND
SOUTHWESTERN DELTA COUNTIES UNTIL 315 PM CDT...

At 249 PM CDT, trained weather spotters reported a strong
thunderstorm north of Quinlan, moving northeast at 50 mph. This
storm had produced dime size hail.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Greenville, Commerce, Quinlan, Caddo Mills, Cumby, Campbell, Hawk
Cove, Lone Oak and Neylandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 PM CDT for north central
Texas.

LAT...LON 3325 9562 3286 9611 3298 9629 3339 9600
      3341 9586 3343 9586
TIME...MOT...LOC 1949Z 214DEG 44KT 3303 9613

Bain
Special weather statement, May 18, 3:09 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
309 PM CDT Sat May 18 2019

TXZ103-104-118-119-133-134-182100-
Ellis TX-Collin TX-Denton TX-Tarrant TX-Johnson TX-Dallas TX-
309 PM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN DENTON...EASTERN TARRANT...NORTHWESTERN ELLIS...
SOUTHWESTERN COLLIN AND WESTERN DALLAS COUNTIES UNTIL 400 PM CDT...

At 309 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flower Mound to Kennedale to near Keene.
Movement was east at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Irving, Grand Prairie,
McKinney, Carrollton, Frisco, Richardson, Lewisville, Allen, Flower
Mound, Mansfield, Euless, Desoto, Bedford, Grapevine, Cedar Hill and
Keller.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3318 9668 3266 9684 3236 9696 3229 9740
      3261 9729 3295 9719
TIME...MOT...LOC 2009Z 267DEG 22KT 3302 9705 3264 9720 3243 9728

Bain

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:44 PM CDTRiver Flood WarningFWDHunt61 hr
May 17, 7:44 PM CDTRiver Flood WarningFWDHunt, Rockwall62 hr
May 17, 8:13 PM CDTRiver Flood WarningFWDDallas4 days
May 18, 2:44 AM CDTSpecial Weather StatementFWDEastland31 min
May 18, 6:02 AM CDTSpecial Weather StatementFWDEastland28 min
May 18, 6:33 AM CDTSpecial Weather StatementFWDStephens27 min
May 18, 7:08 AM CDTSpecial Weather StatementFWDPalo Pinto37 min
May 18, 7:51 AM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
May 18, 7:56 AM CDTSpecial Weather StatementFWDJack34 min
May 18, 8:10 AM CDTTornado WarningFWDYoung20 min
May 18, 8:33 AM CDTSpecial Weather StatementFWDJack27 min
May 18, 8:47 AM CDTSpecial Weather StatementFWDStephens, Young28 min
May 18, 9:11 AM CDTSpecial Weather StatementFWDStephens34 min
May 18, 9:30 AM CDTSevere Thunderstorm WarningFWDEastland60 min
May 18, 9:37 AM CDTAreal Flood AdvisoryFWDJack, Palo Pinto, Stephens, Young3 hr
May 18, 9:52 AM CDTSpecial Weather StatementFWDMontague23 min
May 18, 9:58 AM CDTSpecial Weather StatementFWDPalo Pinto32 min
May 18, 10:12 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 18, 10:39 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker, Wise36 min
May 18, 11:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Grayson41 min
May 18, 11:14 AM CDTSpecial Weather StatementFWDParker, Tarrant46 min
May 18, 11:40 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson50 min
May 18, 11:44 AM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise3 hr
May 18, 11:58 AM CDTSpecial Weather StatementFWDParker, Tarrant47 min
May 18, 12:16 PM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson3 hr
May 18, 12:26 PM CDTSpecial Weather StatementFWDCollin, Denton, Fannin, Grayson49 min
May 18, 12:32 PM CDTSevere Thunderstorm WarningFWDTarrant58 min
May 18, 12:36 PM CDTSevere Thunderstorm WarningFWDDenton54 min
May 18, 12:37 PM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 18, 12:59 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas61 min
May 18, 1:04 PM CDTRiver Flood WarningFWDDenton45 hr
May 18, 1:06 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Tarrant3 hr
May 18, 1:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant33 min
May 18, 1:42 PM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 18, 1:45 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 18, 1:55 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant65 min
May 18, 2:06 PM CDTSevere Thunderstorm WarningFWDBell, Coryell54 min
May 18, 2:14 PM CDTRiver Flood WarningFWDWise6 days
May 18, 2:14 PM CDTRiver Flood WarningFWDDallas25 hr
May 18, 2:14 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan61 min
May 18, 2:33 PM CDTRiver Flood WarningFWDDallas7 hr
May 18, 2:41 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro64 min
May 18, 2:42 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Hunt, Kaufman, Rockwall3 hr
May 18, 2:43 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan62 min
May 18, 2:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 18, 2:59 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Kaufman, Rockwall61 min
May 18, 2:59 PM CDTSevere Thunderstorm WarningFWDBell31 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt58 min
May 18, 3:09 PM CDTSpecial Weather StatementFWDJohnson51 min
May 18, 3:33 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman42 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, McLennan38 min
May 18, 3:46 PM CDTTornado WarningFWDKaufman, Van Zandt29 min
May 18, 3:57 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar63 min
May 18, 3:58 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt62 min
May 18, 4:05 PM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone55 min
May 18, 4:09 PM CDTSevere Thunderstorm WarningFWDVan Zandt51 min
May 18, 4:24 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar50 min
May 18, 4:31 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
May 18, 4:36 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
May 18, 4:46 PM CDTSpecial Weather StatementFWDFannin44 min
May 18, 4:59 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone61 min
May 18, 5:01 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
May 18, 5:29 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson38 min
May 18, 5:30 PM CDTRiver Flood WarningFWDDallas13 hr
May 18, 5:45 PM CDTFlash Flood WarningFWDFreestone, Limestone2 hr
May 18, 5:59 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Limestone61 min
May 18, 6:06 PM CDTRiver Flood WarningFWDLimestone32 hr
May 18, 6:10 PM CDTRiver Flood WarningFWDCollin31 hr
May 18, 6:33 PM CDTSpecial Weather StatementFWDLimestone42 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
May 18, 6:49 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson56 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.